MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER

VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER
Model Number 7256V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One-unit model 7256 mi kit sheath was returned for evaluation.A manufacturing record review was completed and no related nonconformances were found.A returned product evaluation was completed.The mi kit sheath was returned along with the snare used to remove the shaft from the patient.The hub was separated from the shaft of the sheath.The shaft of the sheath was stuck inside the snare.The returned product showed evidence of sheath movement off the core pin during hub molding.An internal corrective action has been initiated.
 
Event or Problem Description
While gaining access in the right femoral vein, after the dilator and wire were removed, the hub of the introducer separated from the body of the introducer.The body of the introducer had to be removed from the patient with a snare.Additional information received 01oct19: this was a left heart cath.Access was gained through the right femoral artery.

Brand Name
MICRO-INTRODUCER KIT
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key9235292
Report Number2134812-2019-00071
Device Sequence Number19480028
Product Code DYB
UDI-Device Identifier10841156102852
UDI-Public(01)10841156102852
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number7256V
Device Catalogue Number7256V
Device Lot Number652619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2019
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight78